# SDR IXXA100047O

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,776 hours, 33,490 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Zone 400
- Part time: 102,776 hours, 33,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENGINE FIRE WARNING CAME ON AT FL270 SAT -52. THE CREW SHUTDOWN THE NR 2 ENGINE, WHILE PASSING THROUGH 14,000 FT THE ACFT WAS EXPERIENCING SOME TURBULANCE AND NR 2 FIRE WARNING AND SHORT CIRCUIT LIGHTS ILLUMINATED.  CREW DISCHARGED BOTH FIRE BOTTLES. WHILE PASSING THROUGH 10,000 FT FIRE WARNING LIGHT ILLUMINATED AND STAYED ON THE REMAINDER OF THE FLIGHT. THEY LANDED, WITHOUT FURTHER INCIDENT.  MX REPLACED THE LT AND RT FAN FIRE LOOPS, LT AND RT CORE FIRE LOOPS, UPPER HOT SECTION FIRE LOOPS AND BOTH FIRE BOTTLES.  OPS CHECK GOOD IAW MM 26-10-1, 26-20-1,ERH 70.01.  ACFT WAS RETURNED TO SERVICE.
